The geometric maximum traveling salesman problem

A.I. Barvinok, S.P. Fekete, D.S. Johnson, A. Tamir, G.J. Woeginger, R. Woodroofe

Research output: Contribution to journalArticleAcademicpeer-review

34 Citations (Scopus)
Original languageEnglish
Pages (from-to)641-664
JournalJournal of the ACM
Volume50
Issue number5
DOIs
Publication statusPublished - 2003

Cite this

Barvinok, A. I., Fekete, S. P., Johnson, D. S., Tamir, A., Woeginger, G. J., & Woodroofe, R. (2003). The geometric maximum traveling salesman problem. Journal of the ACM, 50(5), 641-664. https://doi.org/10.1145/876640, https://doi.org/10.1145/876638.876640